# SDR USAA070103

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM 69 TO 70 AT Y1162.5 HAS CORROSION.  REPLACED SHEAR TIE WITH IDENT PART PER SRM 51-72-11; CORR LEVEL 1; TASK JA-260-53500, DEFECT SIZE:  4 SQ INCHES.
